PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Normes universelles et conjecture de Greenberg

Volume 194 / 2020

Jean-François Jaulent Acta Arithmetica 194 (2020), 99-109 MSC: Primary 11R23; Secondary 11R18. DOI: 10.4064/aa190623-27-9 Published online: 20 February 2020


We investigate the group of universal norms attached to the cyclotomic $\mathbb{Z}_\ell $-tower of a totally real number field in connection with Grenberg’s conjecture on Iwasawa invariants of such a field.


  • Jean-François JaulentInstitut de Mathématiques de Bordeaux
    Univ. Bordeaux & CNRS
    351 cours de la Libération
    F-33405 Talence Cedex, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image